# SDR C2XA08RI003

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 22,095 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE INSPECTION, MX FOUND EMERGENCY LIGHT FLOOR STRIP NR 1 INOPERATIVE.  MX REMOVED AND REPLACED EMERGENCY LIGHT AC/DC INVERTER IAW EMB145 AMM 33-50-11 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
